# SDR GLBA200901193

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 23,780 hours, 25,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING SCHEDULED C-CHECK, MAINTENANCE PERSONNEL DISCOVERED A LEFT FUSELAGE PATCH CHAFED AT FS 10172.0 BETWEEN STRINGERS 17L AND 18L.  MAINTENANCE REPAIRED FUSELAGE AT APPROXIMATELY IAW EO 09-120297-03.  REPAIR APPROXIMATELY 5.750 BY 5.5 INCHES. 2024-T3 .050, BRFZ AD RIVETS.  RII INSPECTION COMPLIED WITH PER TASKCARD 821 I WO 97043, L/P 223273.
